# SDR CALA2025120811923

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 84,663 hours, 31,060 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 273A33018
- Part serial: F06485
- Condition: Faulted
- Location: Zone 700
- Part time: 27,901 hours, 10,464 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT ON T/O.  MANUAL GEAR EXT DOOR SWITCH DID NOT FIX ISSUE DEBREIFED FLIGHT CREW AND THEY REPORTED THAT ALL LANDING GEAR INDICATORS GREEN/RED WERE ILLUMINATED AFTER FIRST GEAR RETRACTION ATTEMPT.  FOLLOWING EMERGENCY PROCEDURE THE GEAR RETRACTED AFTER CYCLING MANUAL GEAR EXT DOOR THEN PLACING HANDLE IN THE UP POSTION FOR THE THIRD ATTEMPT.  THEY ALSO REPORTED THAT ON LANDING THE GEAR WAS SLUGGISH WHILE DEPLOYING.   REPLACED LANDING GEAR CONTROL MODULE IAW AMM 32-31-11.  PERFORMED MLG OPERATIONAL TEST REF 32-32-00-710-801. TEST PASS. GEAR CYCLED NORMAL WITH NORMAL INDICATION.
